MAUDE Adverse Event Report: ASAHI INTECC ASTATO; GUIDE WIRE

ASAHI INTECC ASTATO; GUIDE WIRE
Catalog Number PAGH18M371
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tip of astato 30 300 cm broke off while trying to manipulate the wire the body of a heavily calcified cto of right sfa.A 018 150 cm cxi straight tip catheter was used in addition to the astato 30 wire.The cxi catheter was able to be removed intact, but the tip of the astato 30 cm remained stuck in the occluded portion of the right sfa.

Brand Name
ASTATO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key17726338
Report Number3004718255-2023-00303
Device Sequence Number17742297
Product Code DQX
UDI-Device Identifier04547327088299
UDI-Public(01)04547327088299(17)260331(10)230330A151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2023
Report Date (Section F) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberPAGH18M371
Device Lot Number230330A151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/23/2023
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer09/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight86 KG
Date Report Sent to FDA09/11/2023